# SDR DALA2016101907360

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 39,824 hours, 27,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 200 - 218 LONGERONS 17-18R.  FOUND TO BE WITHIN LIMITS IAW SRM 53-01-01 PAR 4 B. DETAILED 10X MAGNIFIED VISUAL INSPECTION WAS PERFORMED AND ADDITIONAL DAMAGE WAS NOT FOUND IAW SRM 53-01-01 PAR. 4 (1).  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01, SRM 53-01-01 PAR 4. .
